Existence Results for a Class of - Laplacian Fractional Differential Equations with Integral Boundary Conditions
SunAe Pak,
KumSong Jong,
KyuNam O and
HuiChol Choi
Abstract and Applied Analysis, 2020, vol. 2020, 1-11
Abstract:
In this paper, we investigate the existence and uniqueness of solutions for a class of integral boundary value problems of nonlinear fractional differential equations with - Laplacian operator. We obtain some existence and uniqueness results concerned with our problem by using Schaefer’s fixed-point theorem and Banach contraction mapping principle. Finally, we present some examples to illustrate our main results.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/7129796.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/7129796.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:7129796
DOI: 10.1155/2020/7129796
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().